* Upcoming papers  
 
 
 
 
Subject Keyword Abstract Author
 
 
Robust Guaranteed Cost Control for a Class of Nonlinear 2-D Systems with Input Saturation

Xuhui Bu*, Jiaqi Liang, Sen Wang, and Wei Yu
International Journal of Control, Automation, and Systems, vol. 18, no. 2, pp.513-520, 2020

Abstract : In this paper, a robust guaranteed cost controller is designed for a class of two-dimensional(2-D) discrete time systems described by Roesser model, where the system simultaneously contains input saturation, parametric uncertainty and sector nonlinearity. Firstly, a convex hull representation is used to describe saturated input of the system. Secondly, a sufficient condition for ensuring the asymptotic stability of the closed-loop system and the existence of the robust guaranteed cost controller is given according to the Lyapunov stability theory. Then, this sufficient condition is transformed into a linear matrix inequality form by using Schur complement lemma and the design of robust guaranteed cost controller is realized by the solution of LMI. Finally, a numerical example is given to illustrate the effectiveness of the proposed method.

Keyword : Input saturation, robust guaranteed cost control, sector nonlinearity, 2-D systems.

Download PDF : Click this link

 
 
 
 
 .
Business License No.: 220-82-01782